Vol. 10 (2004), no. 4

The complex moment problem in the exponential form

Yu. M. Berezansky, M. E. Dudkin

Methods Funct. Anal. Topology 10 (2004), no. 4, 1-10

A generalized stochastic derivative connected with coloured noise measures

N. A. Kachanovsky

Methods Funct. Anal. Topology 10 (2004), no. 4, 11-29

Uniform estimates for the semi-periodic eigenvalues of the singular differential operators

Volodymyr A. Mikhailets, Volodymyr M. Molyboga

Methods Funct. Anal. Topology 10 (2004), no. 4, 30-57

On bicompactness of quasi-component of continuous mappings and characterization of tubular (weakly) $\Pi$-complete and (weakly) $\Pi$-complete mappings with the use of injections

D. K. Musaev

Methods Funct. Anal. Topology 10 (2004), no. 4, 58-73

Banach homomorphismtheorem in inductive scales of spaces and its applications

I. V. Orlov

Methods Funct. Anal. Topology 10 (2004), no. 4, 74-85

A construction of generalized translation operators

V. A. Tesko

Methods Funct. Anal. Topology 10 (2004), no. 4, 86-92


All Issues